# SDR NWAA085043358

- Difficulty date: November 9, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 00718
- Aircraft time: 13,095 hours, 1,837 cycles
- System (JASC): 4500 · Central Maintenance Computer
- Part: Printer
- Part serial: 1008
- Condition: Failed
- Location: Cockpit
- Part time: 22,717 hours, 3,113 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PRINTER FAILED AND SMOKE CAME FROM PRINTER, TURNED OFF PRINTER AND SMOKE STOPPED.  PRINTER REPLACED AND TEST NORMAL.
